# SDR AWXA200401412

- Difficulty date: December 19, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N670AW
- Make and model: Airbus A320-232
- Aircraft serial: 2029
- Aircraft time: 5,822 hours, 2,171 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT BOS EN ROUTE FOR LAS JUST PRIOR TO 80 KTS RECEIVED ECAM MESSAGE NR 2 ENGINE COMPRESSOR VANE FAULT, REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT NR 2 ENGINE COMPRESSOR VANE FAULT IAW TSM 75-30-08-810-846, TSM RECOMMENDED A VARIABLE STATOR VANE (VSV) LUBE, LUBED VSV IAW AMM 75-32-42-02, POWER ASSURANCE RUN WAS GOOD.
